# SDR 95ZZZX1254

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N428DA
- Make and model: Lkheed 1329
- Aircraft serial: 5048
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Part number: JF451
- Condition: Not Latched
- Location: Radome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP 2 LATCHES WERE NOT LATCHED PERFECTLY ALLOWING PRESSURE SEAL TO BLOW OUT AT THE TOP BETWEEN THE LATCHES.  SUBMITTER SUGGESTION IS TO LATCH THE 2 TOP LATCHES FIRST TO INSURE THEIR INTEGRITY.
